# SDR RRXA003065

- Difficulty date: July 18, 2000
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N870TV
- Make and model: Doug DC-8-73F
- Aircraft serial: 46086
- Aircraft time: 83,273 hours, 26,732 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: DOUGLAS
- Condition: Corroded
- Location: Sta 1260
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO THE AFT CARGO COMPT FRAME LEG FWD SIDE AT STA 1260 AND L33R-L34R, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  /////CORRECTIVE ACTION/////  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED REPAIR IAW DC-8 SRM 53-2-0, 51-1-4 FIG 23, 51-1-20D PAGE 7.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
